# SDR CALA9601314

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15207
- Make and model: Boeing 737130
- Aircraft serial: 19024
- Engine: Pwa JT8D7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

THE NR 2 ENGINE OIL QUANTITY DROPPED TO .5 GALLON WHILE EN ROUTE.  THE NR 2 ENGINE WAS SHUT DOWN AND THE AIRCRAFT WAS DIVERTED TO BWI WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE OIL LEAKING FROM HYDRAULIC PUMP CAVITY DRAIN.  THE CARBON SEAL IN GEARBOX BEHIND HYDRAULIC PUMP WAS REMOVED AND REPLACED.  THE ENGINE WAS RUN AT HIGH POWER AND NO LEAKS WERE FOUND.
